# SDR SWAA2025061279607

- Difficulty date: June 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 41,742 hours, 19,874 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRAY TABLE STICKING SLIDE ON BACK OF SEAT LOCATIONS: 15A; 15D; 23B; 25D; 25E AND 25F.<[01] CLEANED AND RESECURED PASSENGER SEAT TRAY TABLE SLIDES ON BACK OF SEAT LOCATIONS 15A; 15D; 23B; 25D; 25E AND 25F IAW CMM 25-22-46.
